# SDR SIMA200115902

- Difficulty date: June 8, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: ALCLAD2024T3
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION UNDER FLOOR OF AIRCRAFT, THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED BEYOND SRM LIMITS AT FRAME 20.  REMOVED AND REPLACED CORRODED AREA.  WORK DONE IAW EMB SRM 145/1142 REV 12 CHAPTER 53-21-10 PATE 201 THROUGH PAGE 204.  (M)
